English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55184/89457 (62%)
造访人次 : 10662970      在线人数 : 15
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41246

    题名: Software release time problems based on a Hypergeometric model
    作者: 林千代;Lin, Chien-tai
    贡献者: 淡江大學數學學系
    关键词: Binomial Distribution;Fault-Correction Step;Uncorrected System;Test Instances
    日期: 2000-06
    上传时间: 2010-01-28 07:03:55 (UTC+8)
    出版者: 淡江大學
    摘要: This paper investigates software release time problems based on a hypergeometric model and the corrected and uncorrected systems with the complete-correction and incomplete-correction schemes. The method for estimating the number of software faults is proposed. Our approach has two advantages. First, it is fairly easy to implement. Secondly, because it provides the estimated value of the number of additional tests needed before the corrected system can be released, we can apply this information in software testing management. Simulated results of both models are presented to give a complete observation of the growth of the cumulative number of faults detected by the test. A real data in which our model is applied is also given.
    關聯: International Journal of Information and Management Sciences 11(2), pp.59-71
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    Software release time problems based on a Hypergeometric model.pdf62KbAdobe PDF0检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈